# SDR 2001F00265

- Difficulty date: August 19, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT ROWS 8 AND 12 FLASHING ON AND OFF.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVERS AND BATTERIES.  LIGHTS THEN TESTED NORMAL.  REF ASAA0110559.  (M)
